Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 8, Issue 4-5, Pages 295-309

Combinatorial problem arising in chaotic control

1Yaroslavl State University 14, UI. Sovetskaya, Yaroslavl 150000, Russia
2School of Management Information Systems, Deakin University, Geelong 3217, Australia
3Department of Applied Mathematics, University College Cork, Cork, Ireland
4Institute of Information Transmission Problems, Russian Academy of Science, 19 Ermolovoy str., Moscow 101447, Russia

Received 7 February 2002; Revised 19 August 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


An optimization problem arising in the analysis of controllability and stabilization of cycles in discrete time chaotic systems is considered.